# SDR TY2A202509180001

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N912GW
- Make and model: Cessna 525A
- Aircraft serial: 525A0304
- Aircraft time: 7,217 hours, 6,843 cycles
- Engine: Wilint FJ443A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 75000200
- Part serial: 216010
- Condition: Flamed Out
- Part time: 6,970 hours, 6,713 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

PILOT WAS TOPPING SOME WEATHER WITH INTENT TO DESCEND QUICKLY ON THE OTHER SIDE TO LAND AT AN AIRPORT CLOSE TO THE BACK SIDE OF THE WEATHER. HE WAS AT FL360 WHEN CLEARED TO DECENT AND HAD ALREADY SLOWED TO 200KTS IAS. HE THEN PULLED BOTH POWER LEVERS BACK TO CLOSE TO THE IDLE POSITION AND STARTED HIS DESCENT. SHORTLY THEREAFTER HE GOT A OIL PRESSURE MASTER WARNING. HE CHECKED THE ENGINE GAUGES AND NOTICED THE RH ENGINE WAS NOT RUNNING. HE RAN THE APPROPRIATE ENGINE SECURING CHECKLIST AND THEN THE ENGINE RE START CHECK LIST AND THE ENGINE RESTARTED AND OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT. OUR DOM DOWNLOADED THE FADEC DATA AND SENT THE DATA FILE TO THE ENGINE MANUFACTURES TECH SUPPORT ENGINEERS. AFTER READING THE DATA WILLIAMS ENGINES IS SENDING ONE OF THEIR AUTHORIZED TECHNICIANS TO FURTHER TROUBLE SHOOT WHAT MIGHT HAVE CAUSED THIS EVENT.
